This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
M. F. Atiyah, “Elliptic operators and compact groups,“ in: Lecture Notes in Math., Vol. 401, Springer-Verlag, Berlin-Heidelberg-New York (1974), pp. 1–93.
D. P. Zhelobenko, Compact Lie Groups and Their Representations [in Russian], Nauka, Moscow (1970).
A. A. Kirillov, Elements of the Theory of Representations, Springer-Verlag, Berlin-Heidelberg-New York (1976).
M. A. Naimark and A. I. Stern, Theory of Group Representations, Springer-Verlag, Berlin-Heidelberg-New York (1982).
M. A. Shubin, Pseudodifferential Operators and Spectral Theory [in Russian], Nauka, Moscow (1978).
N. Dunford and J. T. Schwartz, Linear Operator. Part I: General Theory, Interscience, New York-London (1958).
R. Zulanke and P. Wintgen, Differential Geometry and Fiber Bundles [Russian translation], Mir, Moscow (1975).
H. Kumano-go and C. Tsutsumi, “Complex powers of hypoelliptic pseudodifferential operators,” Osaka J. Math.,10, No. 1, 147–174 (1973).
S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York-London (1962).
D. P. Zhelobenko, “On infinitely differentiable vectors in the theory of representations,” Vestn. Mosk. Univ., Ser. Mat. Mekh., No. 1, 3–10 (1965).
M. E. Taylor, “Fourier series on compact Lie groups,” Proc. Am. Math. Soc.,19, 1103–1105 (1968).
M. Sugiura, “Fourier series of smooth functions on compact Lie groups,” Osaka J. Math.,8, 33–47 (1971).
S. M. Nikolski, Approximation of Functions of Several Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1969).
Functional Analysis. Reference Mathematics Library (S. G. Krein, ed.) [in Russian], Nauka, Moscow (1972).
R. T. Seeley, “Complex powers of an elliptic operator,” Proc. Symp. in Pure Math., Am. Math. Soc.,10, 288–307 (1967).
V. I. Feigin, “Asymptotic distribution of eigenvalues for hypoelliptic systems in Rn,” Mat. Sb.,99, No. 4, 594–614 (1976).
M. A. Shubin, “On the essential self-adjointness of uniformly hypoelliptic operators,” Vestn. Mosk. Univ., Ser. Mat. Mekh., No. 2, 91–94 (1975).
Translated from Trudy Seminara imeni I. G. Petrovskii, No. 8, pp. 239–258, 1982.
About this article
Cite this article
Shubin, M.A. Spectral properties and the spectrum distribution function of a transversally elliptic operator. J Math Sci 32, 406–422 (1986). https://doi.org/10.1007/BF01095054
- Distribution Function
- Spectral Property
- Elliptic Operator
- Spectrum Distribution
- Spectrum Distribution Function